# SDR UALA2012071603829

- Difficulty date: July 14, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 84,173 hours, 13,404 cycles
- Engine: Pwa PW4060
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: S242T210211
- Part serial: 1
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADC MECHANICAL ISSUE, FLIGHT DIVERTED.  CREW REPORTED AT FL370 FIRST OFFICER'S AIR DATA FLAGS IN VIEW AND THE RUDDER RATIO FAILED.  SWITCHED TO FIRST OFFICERS ON STBY AND REGAINED AIR DATA INFO BUT THE RUDDER RATIO IS INOPERATIVE.   RT ADC FAIL INDICATOR IN VIEW ON ARRIVAL.  TEST 30 CURRENT FAULTS INDICATED RT ADC FAILURE.  REPLACED RT ADC PER MM AND ACCOMPLISHED CURRENT FAULT TEST PER MM.  NO CURRENT FAULTS NOTED.  ACCOMPLISHED RUDDER RATIO CHECKS PER MM, ALL INDICATIONS NORMAL.
